# SDR AALA20011255

- Difficulty date: June 15, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT VENTRAL STAIRS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT AFT VENTRAL STAIRS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
